# SDR SCNA20240708263

- Difficulty date: July 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 52,915 hours, 28,766 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CRUZ FLIGHT HYDRAULIC QTY ON SYSTEM A DROPPED TO 22%.PRESS STAYED NORMAL TILL T/R DEPLOYED. DROPPED TILL 1700 PRESS FOR A FEW SEC. REPLACED A HYD UNION AND HOSE AT LH MLG DOWNLOCK ACTUATOR  OPS AND LEAK CK GOOD  REF AMM 32-32-51
